On conjugacy of maximal abelian subalgebras and the outer automorphism group of the Cuntz algebra

Research output: Contribution to journalJournal articleResearchpeer-review

Abstract

We investigate the structure of the outer automorphism group of the Cuntz algebra and the closely related problem of conjugacy of maximal abelian subalgebras in O n. In particular, we exhibit an uncountable family of maximal abelian subalgebras, conjugate to the standard maximal abelian subalgebra D n via Bogolubov automorphisms, that are not inner conjugate to D n.

Original languageEnglish
JournalProceedings of the Royal Society of Edinburgh Section A: Mathematics
Volume145
Issue number2
Pages (from-to)269-279
ISSN0308-2105
DOIs
Publication statusPublished - Apr 2015

Keywords

  • Cuntz algebra
  • MASA
  • automorphism

Fingerprint

Dive into the research topics of 'On conjugacy of maximal abelian subalgebras and the outer automorphism group of the Cuntz algebra'. Together they form a unique fingerprint.

Cite this